MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely decreased alinity c calcium result for one patient.The following data was provided (customer¿s normal range is 8.4-10.2 mg/dl): sample id (b)(6) initial result, on (b)(6) 2025, was 4.6, repeat result was 8.8 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely decreased alinity c calcium result included a review of data provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.A review of tracking and trending for the product and the likely cause lot did not identify an increase in complaint activity.Device history record review did not show any potential non-conformances or deviations.The customer retested the sample with the same reagent and result was normal.Quality controls were in range at the time of the discrepant result, indicating the assay is performing as expected.The customer advised that the sample was hemolyzed.Labeling was reviewed and found to adequately address the issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency for alinity c calcium reagent lot number 00145un25, was identified.
 
Event or Problem Description
The customer observed a falsely decreased alinity c calcium result for one patient.The following data was provided (customer¿s normal range is 8.4-10.2 mg/dl): sample id (b)(6), initial result, on (b)(6) 2025, was 4.6, repeat result was 8.8 mg/dl.There was no impact to patient management reported.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22099450
Report Number3002809144-2025-00169
Device Sequence Number7425038
Product Code CJY
UDI-Device Identifier00380740132613
UDI-Public(01)00380740132613(17)260409(10)00145UN25
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2026
Device Catalogue Number07P57-20
Device Lot Number00145UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown